I've been on verapamil for migraine prevention and high blood pressure for about a week. My blood pressure hasn't improved much, but I have been free of migraines and headaches. The biggest problem is that my bowels have just stopped working. No amount of stool softeners or laxatives seem to be helping. Has this been shown to improve with time?
I can't say for that specific medication (I am on topamax for my migraines) but I can tell you that miralax works wonders for constipation. You can use it daily or every other day (as needed) and use the 17 mg cap or adjust up or down by half or a quarter of a cap as needed too. Mira lax is safe to use for short periods of time, stop using, or to use long term. I recommend mixing it with coffee or juice and not just water as even though it "mixes clear" it still has a slight taste in water that is a bit off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Calan SR - I've been taking calansr 240mg for about 15 years my insurance has changed and vaerapamil
Posted 12 Jan 2011 • 1 answer
High Blood Pressure - Taking verapamil 240mg BP is very high last two weeks 175/110 what should I do
Posted 3 Nov 2013 • 1 answer
Verapamil - I have been getting auras from migraines nearly everyday..my heart starts to race when i
Posted 8 Mar 2014 • 1 answer
Posted 30 Dec 2015 • 0 answers
Posted 11 Dec 2016 • 0 answers